# SDR AU960061

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gruman G73T
- Engine: Pwa PT6A34
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734361450F
- Condition: Faulty
- Location: Rt Eng
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FIRE DETECTOR GIVING FALSE FIRE INDICATION - RESISTANCECHECK OF DETECTOR WAS 8.5K OHMS
